# SDR AUS20030874

- Difficulty date: August 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Part time: 32,826 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2L PASSENGER DOOR CRACKED IN UPPER HINGE ARM ATTACHMENT BOSS.
